MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT-ABBREVO MINI LCM; TVT-CAL-ABBREVO

CALDERA MEDICAL INC. GYNECARE TVT-ABBREVO MINI LCM; TVT-CAL-ABBREVO
Model Number TVTOML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Abnormal Vaginal Discharge (2123); Discomfort (2330); Pelvic Pain (4865)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing and the result will be reported when available.The manufacture internal complaint number is (b)(4).
 
Event or Problem Description
The patient experienced "medication required; vaginal discharge; inflammation; tissue erosion associated with device; chronic pain; discomfort" after the device was implanted.
 
Additional Manufacturer Narrative
Investigation results: "an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished device lot number 3944397 (product code tvtoml), and nr-0198675 was found.Nr reviewer has reviewed the nr file and has concluded, based on the information available in the nr file, that nr-0198675 is not related to the reported complaint condition or identified malfunction.Expiration date : 30.Apr.2024 manufacturing date : 24.May.2023" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable." the manufacturing number is c25-2991.

Brand Name
GYNECARE TVT-ABBREVO MINI LCM
Common Device Name
TVT-CAL-ABBREVO
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24136110
Report Number3003990090-2026-02009
Device Sequence Number18740613
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public10705031062368
Combination Product (Y/N)N
PMA/510(K) Number
K100936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTVTOML
Device Catalogue NumberTVTOML
Device Lot Number3944397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale